RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 1989, Volume 1, Issue 2, Pages 137–142 (Mi dm916)  

Dimensions of branches of random $m$-trees

B. I. Selivanov


Full text: PDF file (539 kB)

English version:
Discrete Mathematics and Applications, 1991, 1:1, 97–103

Bibliographic databases:

Document Type: Article
UDC: 519.1, 519.21
Received: 20.12.1988

Citation: B. I. Selivanov, “Dimensions of branches of random $m$-trees”, Diskr. Mat., 1:2 (1989), 137–142; Discrete Math. Appl., 1:1 (1991), 97–103

Citation in format AMSBIB
\Bibitem{Sel89}
\by B.~I.~Selivanov
\paper Dimensions of branches of random $m$-trees
\jour Diskr. Mat.
\yr 1989
\vol 1
\issue 2
\pages 137--142
\mathnet{http://mi.mathnet.ru/dm916}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1035101}
\zmath{https://zbmath.org/?q=an:0745.05049}
\transl
\jour Discrete Math. Appl.
\yr 1991
\vol 1
\issue 1
\pages 97--103


Linking options:
  • http://mi.mathnet.ru/eng/dm916
  • http://mi.mathnet.ru/eng/dm/v1/i2/p137

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дискретная математика
    Number of views:
    This page:150
    Full text:69
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019